Solution of Diffusion Equation

by Rameshwar Singh,

Serial Information: Journal of the Hydraulics Division, 1967, Vol. 93, Issue 5, Pg. 43-50

Document Type: Journal Paper


The nonlinear diffusion equation governing the unsteady and unsaturated one-dimensional flow in porous media is solved numerically by using the linearized form of transformed, ordinary differential equation. The exponential diffusivity relationship is assumed to be applicable. The computations have been made for Pachappa Loam, and the results compare well with another well-known solution.

Subject Headings: Diffusion (porous media) | One-dimensional flow | Porous media flow | Unsaturated flow | Unsteady flow | Linear flow | Numerical methods | Linear functions

Services: Buy this book/Buy this article


Return to search